Aristocratic Indebtedness in the Nineteenth Century: The Case Re‐opened

DAVID CANNADINE

Research output: Contribution to journalArticlepeer-review

30 Scopus citations
Original languageEnglish (US)
Pages (from-to)624-650
Number of pages27
JournalEconomic History Review
Volume30
Issue number4
DOIs
StatePublished - Nov 1977

All Science Journal Classification (ASJC) codes

  • History
  • Economics and Econometrics

Fingerprint

Dive into the research topics of 'Aristocratic Indebtedness in the Nineteenth Century: The Case Re‐opened'. Together they form a unique fingerprint.

Cite this